# SDR CALA2018100102013

- Difficulty date: September 29, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 77,944 hours, 30,349 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311106121100
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WINDSHIELD SIDE POST UPPER ATTACHMENT AT FRAME 4, RT FRAME 4 FASTENER HOLE HAS CRACK INDICATION. CRACK IS IN THE WINDSHIELD FRAME LAYER ONLY. CRACK REPAIRED PER ECRA 5311-02020. PER THE SAME ECRA STEP 13 NEED TO ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF THE ECRA ON OR BEFORE THE AIRCRAFT REACHES 35,349 TOTAL FLIGHT CYCLES. PLANNING TO CONTACT ENGINEERING AFTER 35,149 TOTAL CYCLES BUT BEFORE 35,249 TOTAL FLIGHT CYCLES FOR THE PERMANENT REPAIR. DIP FOR PERMANENT REPAIR. WORK ACCOMPLISHED ON NR 9812119. OKAY TO DIP INTERIM RPR ON RT WINDSHIELD SIDE POST PER ECRA 5311-02020. MUST ACCOMPLISH PERMANENT REPAIR PER PART 3 OF ECRA 5311-02020 ON OR BEFORE THE ACFT REACHING 35,349 TOTAL FLT CYCLES. PLANNING TO CONTACT ENGINEERING AFTER 35,149 FLT CYCLES, BUT BEFORE 35,249 TOTAL FLT CYCLES FOR THE PERMANENT REPAIR. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
